# SDR SWIA201334815

- Difficulty date: September 19, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 25,244 hours, 15,043 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PANEL 599AB IS CHAFED.  C-CHECK BLENDED IAW SRM.
